Alert archive / Alabama / Special Weather Statements in 2021
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Mar 25, 2021, 7:05 AM CDT for Choctaw County, Alabama. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2021, 7:05 AM CDT (12:05 UTC)
- Expired
- Mar 25, 2021, 7:45 AM CDT
- In force
- 40 min
- Issued by
- NWS Mobile, AL
County Choctaw County, AL
The radar
The Mobile radar (KMOB), 142 km from the middle of the area, began a volume at 12:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 0.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1775 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 352 m²/s²
- 0-3 km storm-relative helicity
- 473 m²/s²
- Significant tornado parameter
- 4.6
- Supercell composite
- 21.9
The text
As transmitted.
420
WWUS84 KMOB 251205
SPSMOB
Special Weather Statement
National Weather Service Mobile AL
705 AM CDT Thu Mar 25 2021
ALZ051-MSZ067-251245-
Choctaw AL-Wayne MS-
705 AM CDT Thu Mar 25 2021
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...WESTERN
CHOCTAW AND NORTHEASTERN WAYNE COUNTIES UNTIL 745 AM CDT...
At 705 AM CDT, the strong thunderstorm was located 7 miles north of
Waynesboro, moving northeast at 40 mph.
Half inch hail and wind gusts of 40 to 50 mph will be possible with
this storm.
Locations impacted include...
Butler, Gilbertown and Toxey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3197 8807 3168 8861 3178 8872 3185 8867
3190 8847 3218 8844 3224 8840
TIME...MOT...LOC 1205Z 224DEG 35KT 3178 8860
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Mar 25, 6:25 AM CDT, 40 minutes earlier.
Area forecast discussion, Mar 25, 6:25 AM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
625 AM CDT Thu Mar 25 2021
.NEAR TERM UPDATE /Now Through Friday/...A very active near term
lies ahead today into Friday. Flash flooding threat has diminished,
and an outbreak of severe thunderstorms and tornadoes is expected
for portions of interior southwestern Alabama and interior
southeastern Mississippi. Multiple hazards are in effect. All of
these are detailed below.
Synoptic Overview: A neutrally tilted upper level trough resides
over the central Plains states this morning, with a vigorous
southern stream shortwave tracking along its southern periphery.
This shortwave sharpens and tilts negative over the ArkLaTex region
this morning into evening and will be responsible for a high impact
severe weather and tornado outbreak across a broad section of Dixie
Alley. By this evening this shortwave moves into the Ohio Valley,
with continued broad southwesterly flow aloft rooted over the
southern CONUS as we go into Friday.
Surface Features: A warm front continues to lift north of the area
this morning, continuing to fire off heavy showers and thunderstorms
as it moves north. Meanwhile, surface cyclogenesis is beginning over
southeastern/eastern Texas, and this surface low will move northeast
across southern and eastern Arkansas through the day and into the
Ohio Valley by tonight. A surface cold front pushes east across the
area during the overnight hours, draping across the southern
portions of the CWA and stalling through Friday evening.
Flash Flooding: The threat for widespread flash flooding has come to
an end, and thus the flash flood watch has been cancelled early.
Isolated heavy rain showers and thunderstorms are still expected
Thursday, and could still lead to an isolated threat for flash
flooding in any areas that were affected by heavy rainfall the past
few days. The Weather Prediction Center still has a marginal risk
for flash flooding over interior southwestern Alabama and interior
southeastern Mississippi.
Severe Weather Threat
This Morning: Elevated convection associated with the northward
moving warm front this morning continues. Strong shear remains
rooted in place, with 60 to 70kts deep layer shear (30kts effective
above 850mb) and very large, looping hodographs. An inversion
through the 850mb level precludes any surface based convection
thankfully, however convection rooted at the 850mb level still has
upwards of 1500 J/kg of MUCAPE to work with. This will generally
favor multicellular convective mode to continue into the morning in
spots, with some supercell structures possible. Convection should
diminish into the morning as the warm front exits the area and drier
midlevels become established as we advect in a robust 700mb EML.
This Afternoon: A much more substantial severe weather risk is
present this afternoon. The SPC has an enhanced risk for severe
thunderstorms over interior southwestern Alabama and interior
southeastern Mississippi, with portions of northern Choctaw county
in a moderate risk. Elsewhere, a slight risk for severe
thunderstorms exists eastward to a southwest to northeast oriented
line ~20 miles east of I-65. The remaining portion of the CWA in the
Florida panhandle and south-central Alabama are in a marginal risk
for severe storms.
A 700mb Elevated Mixed Layer (EML) advected in during the overnight
and morning hours will help to keep convection at bay over the open
warm sector mid-morning as the warm front and its associated
convection races off to the north-northeast during the morning into
central Alabama and central Mississippi. With this EML also comes
steep mid-level lapse rates, on the order of 7.5 to 8C/km. Morning
hodographs are already enlarged and curved thanks to the warm front
and backed surface winds enhancing low level shear. The low level
jet continues to intensify into the afternoon to around 50 to 60kts,
continuing to foster large, curved hodographs throughout the day.
Shear will be plentiful, featuring generally 50 to 60kts sfc-6km
deep layer shear. Expect this magnitude of shear to remain
throughout the day. Surface based CAPE will be easy to come by late
morning into the afternoon hours, with generally 2,000 to 2,500
J/kg. Mixed Layer CAPE values will be on the order of 1,800 to 2,300
J/kg by mid to late afternoon. SRH values increase quite a bit into
the afternoon, with sfc-1km and sfc-3km SRH's approaching 250 to 350
m^2/s^2 and 350 to 450m^2/s^2 respectively, locally higher amounts
over our far northwestern CWA. Given the overlap of ample CAPE,
shear, and timing of the low level jet, supercells would be the
favored storm mode for the day. The biggest question that still
exists right now is convective coverage. Better forcing remains
shunted northwest of the area over the high risk region introduced
over central Mississippi and central Alabama into southern
Tennessee. Forcing trails off a bit as you go further south and
east, and capping increases further south and east into the CWA.
It is important to note that the ingredients are there for any
thunderstorm that develops to become severe, and that convective
coverage will increase from southeast to northwest respective to the
SPC risk areas mentioned above. All severe hazards remain possible,
with tornadoes (some strong), damaging wind gusts to 75+mph, and
large hail across the moderate and enhanced risk area. Across the
slight risk area a few tornadoes (some possibly strong), damaging
winds, and large hail remain possible. A more isolated threat for
tornadoes, damaging winds, and large hail exists over the marginal
risk area. General timing for severe weather appears to be between
11 AM CDT Thursday and 9 PM CDT for areas northwest of I-65, and
between 3 PM CDT and 10 PM CDT for areas along and southeast of I-65.
Other Ongoing Hazards:
A Coastal Flood Advisory remains in effect through 1 AM CDT Friday.
Minor coastal flooding is possible with inundation upwards of 2ft
above normally dry ground possible. This will result in coastal
flooding in typical coastal low lying areas of Mobile, Baldwin,
Escambia, and Santa Rosa counties. This includes prone areas such as
the Dog River Area, Causeway and Bayou Sara.
A High Surf Advisory is in effect until 7 AM CDT Friday morning.
Large breaking waves of 5 to 8 feet are expected along coastal
beaches, resulting in wave runup and minor beach erosion. This will
also exacerbate the coastal flooding that may be ongoing.
Rip Currents: A high risk of rip currents remains in place through
Sunday afternoon. Strong southerly winds and increased swell will
favor the continued development and maintenance of rip currents
across area beaches.
Wind Advisory: Forecast models are in good agreement on ample
daytime mixing as a surface pressure gradient continues to
intensify. With a strong low level jet situated overhead it seems
reasonable to believe that frequent wind gusts upwards of 40mph will
occur. Thus a wind advisory remains in effect until 10 PM CDT.
Outside of all the hazardous weather, temperatures are a bit easier
to handle. Morning temperatures start out in the middle to upper
60's, with highs bouncing up into the middle to upper 70's by the
afternoon. Tonight will feature cooler temperatures behind the front,
with lows in the middle to upper 60's southeast of I-65, and middle
to upper 50's northwest of I-65. In the immediate vicinity of I-65,
lower 60's can be expected. Friday will be warm, with highs
generally in the middle to upper 70's. MM/25
&&
.AVIATION...
12Z issuance... Shower and thunderstorm activity has for the most
part lifted north of the CWA this morning, some light to moderate
showers persist across southwestern Alabama and southeastern
Mississippi. A break in convection is expected this morning into
early afternoon, with generally MVFR to IFR ceilings persisting.
LIFR ceilings continue to persist in localized areas along the
immediate coastline. Expect shower and thunderstorm activity to
increase in coverage, particularly west of I-65 this afternoon,
with the potential for severe thunderstorms. Damaging winds, large
hail, and tornadoes are possible. Low level wind shear continues
to be an issue this morning with observations showing around 40 to
45kts of llws around FL010. Expect this to wane some this morning,
however will remain around 40kts at FL020 through this evening. A
cold front moves through the area during the overnight hours,
bringing an end to rain and thunderstorm chances from west to
east. MVFR ceilings will persist through the night into tomorrow
morning. MM/25
&&
.PREV DISCUSSION... /issued 354 AM CDT Thu Mar 25 2021/
NEAR TERM UPDATE /Now Through Friday/...A very active near term
lies ahead today into Friday. Flash flooding threat has diminished,
and an outbreak of severe thunderstorms and tornadoes is expected
for portions of interior southwestern Alabama and interior
southeastern Mississippi. Multiple hazards are in effect. All of
these are detailed below.
Synoptic Overview: A neutrally tilted upper level trough resides
over the central Plains states this morning, with a vigorous
southern stream shortwave tracking along its southern periphery.
This shortwave sharpens and tilts negative over the ArkLaTex region
this morning into evening and will be responsible for a high impact
severe weather and tornado outbreak across a broad section of Dixie
Alley. By this evening this shortwave moves into the Ohio Valley,
with continued broad southwesterly flow aloft rooted over the
southern CONUS as we go into Friday.
Surface Features: A warm front continues to lift north of the area
this morning, continuing to fire off heavy showers and thunderstorms
as it moves north. Meanwhile, surface cyclogenesis is beginning over
southeastern/eastern Texas, and this surface low will move northeast
across southern and eastern Arkansas through the day and into the
Ohio Valley by tonight. A surface cold front pushes east across the
area during the overnight hours, draping across the southern
portions of the CWA and stalling through Friday evening.
Flash Flooding: The threat for widespread flash flooding has come to
an end, and thus the flash flood watch has been cancelled early.
Isolated heavy rain showers and thunderstorms are still expected
Thursday, and could still lead to an isolated threat for flash
flooding in any areas that were affected by heavy rainfall the past
few days. The Weather Prediction Center still has a marginal risk
for flash flooding over interior southwestern Alabama and interior
southeastern Mississippi.
Severe Weather Threat
This Morning: Elevated convection associated with the northward
moving warm front this morning continues. Strong shear remains
rooted in place, with 60 to 70kts deep layer shear (30kts effective
above 850mb) and very large, looping hodographs. An inversion
through the 850mb level precludes any surface based convection
thankfully, however convection rooted at the 850mb level still has
upwards of 1500 J/kg of MUCAPE to work with. This will generally
favor multicellular convective mode to continue into the morning in
spots, with some supercell structures possible. Convection should
diminish into the morning as the warm front exits the area and drier
midlevels become established as we advect in a robust 700mb EML.
This Afternoon: A much more substantial severe weather risk is
present this afternoon. The SPC has an enhanced risk for severe
thunderstorms over interior southwestern Alabama and interior
southeastern Mississippi, with portions of northern Choctaw county
in a moderate risk. Elsewhere, a slight risk for severe
thunderstorms exists eastward to a southwest to northeast oriented
line ~20 miles east of I-65. The remaining portion of the CWA in the
Florida panhandle and south-central Alabama are in a marginal risk
for severe storms.
A 700mb Elevated Mixed Layer (EML) advected in during the overnight
and morning hours will help to keep convection at bay over the open
warm sector mid-morning as the warm front and its associated
convection races off to the north-northeast during the morning into
central Alabama and central Mississippi. With this EML also comes
steep mid-level lapse rates, on the order of 7.5 to 8C/km. Morning
hodographs are already enlarged and curved thanks to the warm front
and backed surface winds enhancing low level shear. The low level
jet continues to intensify into the afternoon to around 50 to 60kts,
continuing to foster large, curved hodographs throughout the day.
Shear will be plentiful, featuring generally 50 to 60kts sfc-6km
deep layer shear. Expect this magnitude of shear to remain
throughout the day. Surface based CAPE will be easy to come by late
morning into the afternoon hours, with generally 2,000 to 2,500
J/kg. Mixed Layer CAPE values will be on the order of 1,800 to 2,300
J/kg by mid to late afternoon. SRH values increase quite a bit into
the afternoon, with sfc-1km and sfc-3km SRH's approaching 250 to 350
m^2/s^2 and 350 to 450m^2/s^2 respectively, locally higher amounts
over our far northwestern CWA. Given the overlap of ample CAPE,
shear, and timing of the low level jet, supercells would be the
favored storm mode for the day. The biggest question that still
exists right now is convective coverage. Better forcing remains
shunted northwest of the area over the high risk region introduced
over central Mississippi and central Alabama into southern
Tennessee. Forcing trails off a bit as you go further south and
east, and capping increases further south and east into the CWA.
It is important to note that the ingredients are there for any
thunderstorm that develops to become severe, and that convective
coverage will increase from southeast to northwest respective to the
SPC risk areas mentioned above. All severe hazards remain possible,
with tornadoes (some strong), damaging wind gusts to 75+mph, and
large hail across the moderate and enhanced risk area. Across the
slight risk area a few tornadoes (some possibly strong), damaging
winds, and large hail remain possible. A more isolated threat for
tornadoes, damaging winds, and large hail exists over the marginal
risk area. General timing for severe weather appears to be between
11 AM CDT Thursday and 9 PM CDT for areas northwest of I-65, and
between 3 PM CDT and 10 PM CDT for areas along and southeast of I-65.
Other Ongoing Hazards:
A Coastal Flood Advisory remains in effect through 1 AM CDT Friday.
Minor coastal flooding is possible with inundation upwards of 2ft
above normally dry ground possible. This will result in coastal
flooding in typical coastal low lying areas of Mobile, Baldwin,
Escambia, and Santa Rosa counties. This includes prone areas such as
the Dog River Area, Causeway and Bayou Sara.
A High Surf Advisory is in effect until 7 AM CDT Friday morning.
Large breaking waves of 5 to 8 feet are expected along coastal
beaches, resulting in wave runup and minor beach erosion. This will
also exacerbate the coastal flooding that may be ongoing.
Rip Currents: A high risk of rip currents remains in place through
Sunday afternoon. Strong southerly winds and increased swell will
favor the continued development and maintenance of rip currents
across area beaches.
Wind Advisory: Forecast models are in good agreement on ample
daytime mixing as a surface pressure gradient continues to
intensify. With a strong low level jet situated overhead it seems
reasonable to believe that frequent wind gusts upwards of 40mph will
occur. Thus a wind advisory remains in effect from 10 AM CDT until
10 PM CDT.
Outside of all the hazardous weather, temperatures are a bit easier
to handle. Morning temperatures start out in the middle to upper
60's, with highs bouncing up into the middle to upper 70's by the
afternoon. Tonight will feature cooler temperatures behind the front,
with lows in the middle to upper 60's southeast of I-65, and middle
to upper 50's northwest of I-65. In the immediate vicinity of I-65,
lower 60's can be expected. Friday will be warm, with highs
generally in the middle to upper 70's. MM/25
SHORT TERM /Friday night Through Saturday night/...A southwest
flow aloft will prevail across the area through Saturday. The
stalled front over the area will lift back north as a warm front
Friday night. A slightly drier airmass will move into southern and
southeastern portions of the area on Saturday which will limit
convective coverage in those areas. The best chances of showers
and thunderstorms on Saturday will be over interior southeast
Mississippi and southwest Alabama closer to the deeper moisture
and the northward moving warm front. Another cold front approaches
the area late Saturday night bringing increasing chances of
showers and thunderstorms across northwest areas. Above normal
temps continue through the period. /13
EXTENDED TERM /Sunday Through Wednesday/...The extended portion of
the forecast starts with an upper high centered over the Straights
of Florida, with an upper trough extending southward from the Hudson
Bay to Illinois, and then taking on a positive tilt southwestward to
northern Mexico. Meanwhile, a surface low pressure area over the
eastern Great Lakes region will lift east-northeast across southeast
Canada and the state of Maine through Monday. An associated cold
front approaching from the northwest will move southeast across the
forecast area throughout the day Sunday, and should move south of
the coast early in the evening.
Likely to definite rain showers with a chance of thunderstorms are
forecast northwest of line from Mobile AL to Andalusia AL on Sunday
where the better dynamics will reside, with scattered showers and
storms to the south. Isolated showers Sunday evening will then taper
off from north to south through the overnight hours as the cold
front advances south of the Gulf. Highs Sunday will reach the mid
70s to lower 80s ahead of the front, with lows Sunday night dipping
into the upper 40s to mid 50s inland areas in the wake of the front,
and upper 50s along the coast.
An upper ridge over the central and northern Plains Monday morning
will shift east of the Mississippi River, then builds northward over
southeast Canada Monday night on. Now the 12z ECMWF has a mid/upper
level ridge building west over the Southeast as it lifts the lagging
southern tail-end of the aforementioned upper trough northeastward,
while the 00z GFS brings the trough due eastward, which now appears
quite vigorous, along with increasing rain chances. The GFS has
been the go-to models this season with this type of system, so will
go with a blend for now and introduce a chance of rain back into the
forecast for Monday. Rain chances see a further uptick into mid
week, as moisture levels increase with more organized southerly
flow, and a large upper trough exiting the Rockies moves out over
the Great Plains. High temperatures should be mainly in the 70s
Monday and Tuesday, rising back to above seasonal norms into mid
week, with highs in the upper 70s to mid 80s. /22
MARINE...Strong southeasterly winds become southerly today with
gusts to gale force possible, then diminish Thursday night while
becoming southwesterly. Isolated to scattered showers and storms are
expected through Friday. Be prepared for sudden squalls and reduced
visibility through Thursday night. /25
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 10 PM CDT this evening for ALZ051>060-
261>266.
Coastal Flood Advisory until 1 AM CDT Friday for ALZ263>266.
High Rip Current Risk through Sunday afternoon for ALZ265-266.
High Surf Advisory until 7 AM CDT Friday for ALZ265-266.
FL...Wind Advisory until 10 PM CDT this evening for FLZ201>206.
Coastal Flood Advisory until 1 AM CDT Friday for FLZ202-204.
High Rip Current Risk through Sunday afternoon for FLZ202-204-
206.
High Surf Advisory until 7 AM CDT Friday for FLZ202-204-206.
MS...Wind Advisory until 10 PM CDT this evening for MSZ067-075-076-
078-079.
GM...Small Craft Advisory until 7 AM CDT Friday for GMZ630>636-650-
655-670-675.
&&
This product is also available on the web at:
http://weather.gov/mobIn the hours before
Local storm report, Mar 25, 2:00 AM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
200 AM CDT THU MAR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL MALCOLM 31.19N 88.01W
03/24/2021 U0.70 INCH WASHINGTON AL BROADCAST MEDIA
CORRECTS PREVIOUS HAIL REPORT FROM MALCOLM.
DIME SIZE HAIL REPORT FROM NEWS MEDIA ON
TWITTER. TIME ESTIMATED BASED ON RADAR.
&&
JEHLocal storm report, Mar 25, 2:04 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
204 AM CDT THU MAR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM HAIL FRISCO CITY 31.43N 87.40W
03/25/2021 E0.25 INCH MONROE AL PUBLIC
PEA SIZE HAIL REPORT VIA PHOTOS ON SOCIAL
MEDIA. TIME ESTIMATED BASED ON RADAR.
&&
JEHLocal storm report, Mar 25, 2:06 AM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
206 AM CDT THU MAR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HAIL MONROEVILLE 31.52N 87.32W
03/25/2021 E0.25 INCH MONROE AL BROADCAST MEDIA
PEA SIZE HAIL REPORT JUST SOUTH OF
MONROEVILLE ALONG AL21. TIME ESTIMATED BASED
ON RADAR.
&&
JEHSpecial weather statement, Mar 25, 2:25 AM CDT, 4 hours 40 minutes before
Special Weather Statement
National Weather Service Mobile AL
225 AM CDT Thu Mar 25 2021
ALZ056-057-250815-
Conecuh AL-Butler AL-
225 AM CDT Thu Mar 25 2021
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN BUTLER AND NORTHEASTERN CONECUH COUNTIES UNTIL 315 AM
CDT...
At 225 AM CDT, the strong thunderstorm was located 9 miles north of
Evergreen, moving northeast at 60 mph.
Half inch hail and wind gusts of 40 to 50 mph will be possible with
this storm.
Locations impacted include...
McKenzie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3153 8668 3143 8701 3160 8714 3171 8702
3172 8699 3173 8698 3173 8696 3174 8694
3175 8691 3182 8691 3183 8690
TIME...MOT...LOC 0725Z 235DEG 53KT 3157 8696Special weather statement, Mar 25, 2:51 AM CDT, 4 hours 14 minutes before
Special Weather Statement
National Weather Service Mobile AL
251 AM CDT Thu Mar 25 2021
ALZ057-058-250830-
Butler AL-Crenshaw AL-
251 AM CDT Thu Mar 25 2021
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN BUTLER AND NORTHERN CRENSHAW COUNTIES UNTIL 330 AM CDT...
At 251 AM CDT, the strong thunderstorm was located 9 miles north of
Georgiana, or 10 miles west of Greenville, moving northeast at 50
mph.
Half inch hail and wind gusts of 40 to 50 mph will be possible with
this storm.
Locations impacted include...
Greenville and Highland Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3163 8671 3188 8690 3196 8680 3196 8641
3203 8641 3204 8640 3205 8641 3205 8636
3181 8619
TIME...MOT...LOC 0751Z 227DEG 43KT 3177 8679Special weather statement, Mar 25, 7:05 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
705 AM CDT Thu Mar 25 2021
ALZ051-MSZ067-251245-
Choctaw AL-Wayne MS-
705 AM CDT Thu Mar 25 2021
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...WESTERN
CHOCTAW AND NORTHEASTERN WAYNE COUNTIES UNTIL 745 AM CDT...
At 705 AM CDT, the strong thunderstorm was located 7 miles north of
Waynesboro, moving northeast at 40 mph.
Half inch hail and wind gusts of 40 to 50 mph will be possible with
this storm.
Locations impacted include...
Butler, Gilbertown and Toxey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3197 8807 3168 8861 3178 8872 3185 8867
3190 8847 3218 8844 3224 8840
TIME...MOT...LOC 1205Z 224DEG 35KT 3178 8860The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 10:19 PM CDT | Special Weather Statement | MOB | Washington | 56 min |
| Mar 24, 10:59 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Washington | 46 min |
| Mar 24, 11:13 PM CDT | Areal Flood Advisory | MOB | Clarke, Mobile, Washington | 3 hr |
| Mar 24, 11:32 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Monroe | 43 min |
| Mar 25, 12:11 AM CDT | Special Weather Statement | MOB | Monroe | 49 min |
| Mar 25, 12:16 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 25 min |
| Mar 25, 1:18 AM CDT | Special Weather Statement | MOB | Conecuh | 57 min |
| Mar 25, 1:30 AM CDT | Special Weather Statement | MOB | Crenshaw | 45 min |
| Mar 25, 1:38 AM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 23 min |
| Mar 25, 2:25 AM CDT | Special Weather Statement | MOB | Conecuh | 50 min |
| Mar 25, 2:51 AM CDT | Special Weather Statement | MOB | Butler | 39 min |
| Mar 25, 7:36 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 24 min |
| Mar 25, 6:20 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 40 min |
| Mar 25, 6:58 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 24 min |
| Mar 24, 8:15 PM CDT | Special Weather Statement | MOB | Stone | 60 min |
| Mar 24, 9:17 PM CDT | Special Weather Statement | MOB | Stone | 58 min |
| Mar 24, 9:32 PM CDT | Flash Flood Warning | MOB | George, Greene, Perry, Stone | 4 hr |
Nearby
Special Weather Statements in Alabama, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.